# SDR AT0000131

- Difficulty date: February 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR TRACK HAS PITTED CORROSION FROM BS 927 - 947.  REMOVED CORROSION FROM CABIN FLOOR TRACK, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW 737 SRM 53-10-01, 51-30 -2, 51-30-5, 51-30-8, 51-10-2, 51-20-4, 51-10-1 PART 4.
